# SDR 2001UALA00226

- Difficulty date: March 1, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N7467U
- Make and model: Boeing 727222
- Aircraft serial: 21921
- Aircraft time: 59,078 hours, 34,144 cycles
- Engine: Pwa JT8D15
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT ACTUATOR ATTACHMENT RIBS ARE CRACKED.  REPLACED RIBS PER BAC DWG 65-17276, GN MM 1-0-0-23, AND INSTALLED PER SRM 51-30-02.
